# SDR FDEA202202060236

- Difficulty date: February 6, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N840FD
- Make and model: Boeing 737
- Aircraft serial: 39682
- Aircraft time: 41,712 hours, 7,568 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: None
- Part number: 972952
- Part serial: MX741726
- Condition: Leaking
- Part time: 56,571 hours, 9,573 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PDIS  840     29-11  1118     06FEB22  MEM  FACT  U  GOT THE HYD PRESS PRI L CHECKLIST AND THE HYD QTY  LOW L EICAS APPROXIMATELY 3 HOURS INTO FLIGHT FROM  EGSS TO KMEM. FL340/ M84/ 480 KTS TAS. COMPLIED  WITH ECL. NO FURTHER PROBLEMS.   FACT 06FEB22 18:57   MEM                                                                 REMOVED AND REPLACED L EDP REF AMM 29-11-05-4-2,                                  OPS AND LEAK CHECK GOOD. NO FAULTS NOTED.  ALSO,                                  CHANGED CASE DRAIN FILTER AS PRECAUTION REF AMM                                   29-11-42-4. AC OK FOR SERVICE.
